No Session
Chiang Mai Journal of Science, Faculty of Science, Chiang Mai University
 


Journal Volumes


  JOURNAL DETAIL



Double Binomial Sums and Double Sums Related with Certain Linear Recerrences of Various Order


Paper Type 
Contributed Paper
Title 
Double Binomial Sums and Double Sums Related with Certain Linear Recerrences of Various Order
Author 
Emrah Kılıç and Talha Arıkan
Email 
ekilic@etu.edu.tr; tarikan@hacettepe.edu.tr
Abstract:
 

In this paper, we derive new double binomial sums families related with generalized second, third and certain higher order linear recurrences. We also present various parametric generalizations of some results of [1, 2]. Finally we present some interesting double sums including only one binomial coefficient related with certain number sequences of various order. We use generating function methods to prove claimed results.

Start & End Page 
1569 - 1577
Received Date 
Revised Date 
Accepted Date 
Full Text 
  Download
Keyword 
Double sums, double binomial sums, Fibonacci number, Pell number, Tribonacci number, generating function
Volume 
Vol.45 No.3 (May 2018)
DOI 
Citation 
Kılıç E. and Arıkan T., Double Binomial Sums and Double Sums Related with Certain Linear Recerrences of Various Order, Chiang Mai Journal of Science, 2018; 45(3): 1569-1577.
SDGs
View:685 Download:211

  RELATED ARTICLE

The Exponential T-X Gompertz Model for Modeling Real Lifetime Data: Properties and Estimation
Article ID: e2023048
Author:Mohammd Amine Meraou, Fatimah Alshahrani, Ibrahim M. Almanjahie and Mohammed Kadi Attouch
Vol.50 No.5 (September 2023) View: 745 Download:358
On Relationship Among A New Family Of k-Fibonacci, k-Lucas Numbers, Fibonacci And Lucas Numbers
page: 1744 - 1750
Author:Engin Özkan*, İpek Altun and Ali Aykut Göçer
Vol.44 No.4 (October 2017) View: 782 Download:1,126



Search in this journal


Document Search


Author Search

A | B | C | D | E | F | G | H | I | J | K | L | M | N | O | P | Q | R | S | T | U | V | W | X | Y | Z

Popular Search






Chiang Mai Journal of Science

Faculty of Science, Chiang Mai University
239 Huaykaew Road, Tumbol Suthep, Amphur Muang, Chiang Mai 50200 THAILAND
Tel: +6653-943-467




Faculty of Science,
Chiang Mai University




EMAIL
cmjs@cmu.ac.th




Copyrights © Since 2021 All Rights Reserved by Chiang Mai Journal of Science